Solutions of the Yang-Baxter Equation with Extra Nonadditive Parameters .2. U-Q(gl(m-Vertical-Bar-N))

Delius, GW, Gould, MD, Links, JR and Zhang, YZ (1995) Solutions of the Yang-Baxter Equation with Extra Nonadditive Parameters .2. U-Q(gl(m-Vertical-Bar-N)). Journal of Physics A-Mathematical and General, 28 21: 6203-6210. doi:10.1088/0305-4470/28/21/023


Author Delius, GW
Gould, MD
Links, JR
Zhang, YZ
Title Solutions of the Yang-Baxter Equation with Extra Nonadditive Parameters .2. U-Q(gl(m-Vertical-Bar-N))
Journal name Journal of Physics A-Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1995-11
Sub-type Article (original research)
DOI 10.1088/0305-4470/28/21/023
Volume 28
Issue 21
Start page 6203
End page 6210
Total pages 8
Language eng
Keyword Representations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:52:01 EST by System User